Volume 2, Issue 2
Valuation of American Call Option Considering Uncertain Volatility

I.Hlaváček

Adv. Appl. Math. Mech., 2 (2010), pp. 211-221.

Published online: 2010-02

Preview Full PDF 1 686
Export citation
  • Abstract

The parabolic variational inequality for simulating the valuation of American option is used to analyze a continuous dependence of the solution with respect to the uncertain volatility parameter. Three kinds of the continuity are proved, enabling us to employ the maximum range method for the uncertain parameter, under the condition that the criterion-functional has the corresponding property.

  • Keywords

American options parabolic variational inequality uncertain parameter

  • AMS Subject Headings

91B28 49J40 49N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-2-211, author = {I.Hlaváček}, title = {Valuation of American Call Option Considering Uncertain Volatility}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2010}, volume = {2}, number = {2}, pages = {211--221}, abstract = {

The parabolic variational inequality for simulating the valuation of American option is used to analyze a continuous dependence of the solution with respect to the uncertain volatility parameter. Three kinds of the continuity are proved, enabling us to employ the maximum range method for the uncertain parameter, under the condition that the criterion-functional has the corresponding property.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.09-m0967}, url = {http://global-sci.org/intro/article_detail/aamm/8328.html} }
TY - JOUR T1 - Valuation of American Call Option Considering Uncertain Volatility AU - I.Hlaváček JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 211 EP - 221 PY - 2010 DA - 2010/02 SN - 2 DO - http://dor.org/10.4208/aamm.09-m0967 UR - https://global-sci.org/intro/aamm/8328.html KW - American options KW - parabolic variational inequality KW - uncertain parameter AB -

The parabolic variational inequality for simulating the valuation of American option is used to analyze a continuous dependence of the solution with respect to the uncertain volatility parameter. Three kinds of the continuity are proved, enabling us to employ the maximum range method for the uncertain parameter, under the condition that the criterion-functional has the corresponding property.

I.Hlaváček. (1970). Valuation of American Call Option Considering Uncertain Volatility. Advances in Applied Mathematics and Mechanics. 2 (2). 211-221. doi:10.4208/aamm.09-m0967
Copy to clipboard
The citation has been copied to your clipboard